EconPapers    
Economics at your fingertips  
 

Path-dependent option pricing: the path integral partial averaging method

Andrew Matacz

Journal of Computational Finance

Abstract: ABSTRACT In this paper I develop a new computational method for pricing path-dependent options. Using the path integral representation of the option price, I show that in general it is possible to perform analytically a partial averaging over the underlying risk-neutral diffusion process. This result greatly eases the computational burden placed on the subsequent numerical evaluation. For short- to medium-term options it leads to a general approximation formula that requires only the evaluation of a one-dimensional integral. I illustrate the application of the method to Asian options and occupation-time derivatives.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ial-averaging-method (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160554

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2160554